# SDR SWIA2020030348942

- Difficulty date: January 14, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT WINDSHIELD SIDE POST SUPPORT ANGLE CRACKED MARKED   (C-CHECK) RO 2/28/2020   .REMOVED AND REPLACED THE RH WINDSHIELD SIDE POST SUPPORT ANGLE REF CRJ-200 SRM. COMPLIED WITH TASK CARD. PRESSURE CHECKED GOOD, NO LEAKS NOTED.
